# SDR UPS06M48266

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 2612 · Fire Detection
- Part: Shield
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE WARNING ON NR 1 ENGINE.  THRUST LEVER WAS RETARDED TO IDLE, ALL "FIRE DET FAULT" AND FIRE ALERTS WENT AWAY.  OPERATED REMAINDER OF FLIGHT WITH NR 1 AT IDLE.  CHECKED A/B FIRE LOOP.  ALL ELEMENTS, OK.  CHECKED ALL BLEED DUCTS, SECURITY CHECK OK.  MOTORIZED NR 1 ENGINE, NO DUCT LEAKS.  REF FIM 26-11 -00-1 FIG 103.  A/B FIRE DETECTOR LT CORE COWL THIRD CLAMP FROM TOP, BOTH WIRE CHAFED THRU SHIELDING.  INSULATED/ISOLATED BOTH WIRES.  PERFORMED CFDS FDCU MENU.  A/B TEST OK, FIRE TEST OK NR 1 ENGINE.
